# SDR DL767981132

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLES, NR 2 PYLON, TORQUE BOX, INBD STRUT SKIN, ACCESS CUTOUT: REPAIR FOR CRACK.  THE NR 2 PYLON TORQUE BOX SKIN WAS FOUND WITH A CRACK IN THE UPPER AFT CORNER OF THE ACCESS CUTOUT AT NAC STA 231.  THE  CRACK WAS STOP DRILLED ON A TIME-LIMITED BASIS WITH A REPAIR DOUBLER INSTALLED WITHIN 10 DAYS.  FURTHER TORQUE BOX MODIFICATIONS/REINFORCEMENTS ARE TO BE ACCOMPLISHED AT NEXT HMV VISIT.  THE REPAIR WAS ACCOMPLISHED PER ER/A 364868-14.
